Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 76 • Issue: 2 • Year: 2012 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
Sergei Aleksandrovich Ambartsumyan: (On the occasion of his 90th birthday)
127-128
Lyapunov functions in the attractors dimension theory
G.A. Leonov
129-141
Extremum property of constraint reactions
A.P. Ivanov
142-153
The motions of a spheroid on a horizontal plane with viscous friction
M.A. Munitsyna
154-161
The equilibrium positions of an ellipsoid with a cavity containing a liquid on a horizontal plane
I. Yu. Selivanova
162-168
Closed geodesics on multiply connected manifolds
T.V. Salnikova
169-171
Asymptotically uniform motions of a gyrostat about an inclined axis under potential and gyroscopic forces
A.V. Maznev and Yu.Yu. Pilpani
172-178
The relation between problems of pursuit, controllability and stability in linear systems with different types of constraints
A.Sh. Kuchkarov and G.A. Fazylova
179-184
Integrable seepage equations
V.G. Volkov, L.R. Galiakberova, and I.S. Zheltova
185-191
A representation of the equations of multicomponent multiphase seepage
A.A. Afanasev
192-198
Non-local conservation laws for the equations of the irrotational isentropic plane-parallel gas motion
Yu. A. Chirkunov
199-204
Some qualitative effects in the exact solutions of the Lamé problem for large deformations
K.M. Zingerman and V.A. Levin
205-219
Some features of the natural flexural vibrations of circular rings with initial imperfections
G.S. Leizerovich and N.A. Taranukha
220-224
The momentum of waves and their effect on the motion of lumped objects along one-dimensional elastic systems
G.G. Denisov, V.V. Novilov, and M.L. Smirnova
225-234
The theory of micropolar thin elastic shells
S.O. Sargsyan
235-249
The use of splitting of the equations of motion in the numerical solution of problems of the dynamics of elastic systems
S.V. Morgunov
250-252
Volume: 76 • Issue: 2 • Year: 2012 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100